For the temporary relief of cold and allergy symptoms from the age of 6 years.
When to use
For the temporary relief of cold and allergy symptoms of:
- Runny nose
- Itchy, watery eyes
- Nasal and sinus congestion
Each 1mL contains the active ingredients:
- Diphenhydramine hydrochloride 2.5 mg
- Phenylephrine hydrochloride 500 mcg
Does not contain alcohol, sugar, lactose, gluten or colourants.
- Do not administer to children under 6 years of age.
- Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist, or nurse practitioner.
- Do NOT take while breastfeeding.
- Do not give more than the recommended dose.
The dosage is based on both age and weight.
Recommended dosage is 6 – 8 hourly as necessary.
- Adults and children over 12 years – 15mL every 6 hours when necessary
- Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner
|6 – 8 years||20 – 23 kg||7.0 – 8.0 mL|
|8 – 10 years||23 – 28 kg||8.0 – 10 mL|
|10 – 12 years||28 – 41 kg||10 – 15 mL|
Frequently Asked Questions
Does my child have a cold, flu or allergies?
It’s easy to confuse a cold or flu and allergies as the symptoms can be very similar. Serious cases of the flu may require treatment by your doctor, so it is important to know the difference. The flu often has a rapid onset and may be accompanied by a fever. Other general symptoms may include body and muscle aches as well as a headache.
What are allergies?
Allergies are over active immune system response to contact with normally harmless substances in our environment. When your child is exposed to that substance their immune system may incorrectly interpret the substance as a threat. In an attempt to protect itself, the body releases chemicals into the bloodstream and these chemicals result in sneezing, runny noses, and itchy, watery eyes.
What is the common cold?
A cold is an acute viral infection of the upper respiratory tract and it affects the lining of the nose, throat, sinuses, and the large airways that connect to the lungs. With an inflamed nose and throat your child may experience a runny or blocked nose, sneezing, coughing and generally feeling miserable. These symptoms are likely to appear within 10–16 hours of being exposed, and typically reach their worst within 36–72 hours.
How are colds spread?
When someone sneezes, or coughs cold viruses are expelled into the air. You can also pick up a cold by touching infected surfaces and then transmitting the virus from the hands to the mouth, nose or eyes.
How can I prevent a cold from infecting my whole family?
Because colds are spread through air droplets, it’s common for other family members to become infected once one family member gets sick. Encourage your family to practice good hygiene to limit the spread of colds.
Wash hands often with soap and water and use their own towel to dry them. When they blow their noses, use the tissues only once and throw tissues in the bin straight away. Keep hands away from faces, this stops any hand-borne virus from reaching the mouth.
How long will my child’s cold last?
Cold symptoms usually last for about one-week. Encourage your child to rest while their body fights off the virus.
What can I do when my child has a cold?
There’s no cure for a cold or the flu and antibiotics won’t help. If you child has a cold you can help them feel better by encouraging them to rest and by giving them medicine to relieve their symptoms, and letting them rest while their body fights off the virus.
That’s why it’s really important for kids to stay at home and rest. They should be encouraged to drink plenty of fluids. You can help relieve a runny or blocked nose and sneezing by using an over the counter decongestant and antihistamine medicine such as Children’s Paedamin or a saline nasal spray like Children’s FESS to help relieve blocked noses.
I want my child to sleep at night, but I don’t want them to be groggy the next day – what can I do?
When your child is sick, rest really is the best medicine. Using a product like Children’s Paedamin brings fast relief from nasal congestion, runny noses, and sneezing so they can rest.
The antihistamine in Children’s Paedamin, Diphenhydramine hydrochloride, has a short half-life. Half-life is the time taken for dosage of the active ingredient(s) to be processed and eliminated by the body.
Why is Children’s Paedamin different to other children’s cold products?
Children’s Paedamin is a medicine specifically formulated for kids. It has two active ingredients, a sedating antihistamine and a decongestant. The antihistamine, Diphenhydramine hydrochloride, is what sets this product apart from other medicated cold products for kids.
Diphenhydramine hydrochloride provides fast relief of symptoms like sneezing and itchy, watery eyes and it has a shorter half-life than other antihistamines commonly used in kids medicated cold products.
Half-life is the time taken for the medication to be processed and eliminated by the body.
From what age can I use Children’s Paedamin?
Children’s Paedamin can be used from 6 years of age on the advice of a doctor, pharmacist or nurse practitioner. The dosage for Children’s Paedamin is based on both age and weight, so you can feel confident you are giving the correct dose for your child. Details of the dosage guidelines link ‘dosage’ guidelines’ to dosage section in product information>>.
Does Children’s Paedamin contain alcohol, gluten, sugar or colourants?
Children’s Paedamin is:Children’s Paedamin is:
- Colour free
- Alcohol free
- Sugar free
- Gluten free
Does Children’s Paedamin comes with a syringe or a measuring cup?
Children’s Paedamin is packaged with kids in mind – it is packaged in a plastic bottle and comes with both a measuring cup and a syringe to cater for your child’s preferences.